Non-Hodgkin's lymphoma and family history of hematologic malignancy

Mensah, F.K., Willett, E.V., Ansell, P., Adamson, P.J. and Roman, E. (2007) Non-Hodgkin's lymphoma and family history of hematologic malignancy. American Journal of Epidemiology, 165 (2). pp. 126-133. ISSN 0002-9262

Abstract

Metadata

Authors/Creators:
  • Mensah, F.K.
  • Willett, E.V.
  • Ansell, P.
  • Adamson, P.J.
  • Roman, E.
Institution: The University of York
Academic Units: The University of York > Social Policy and Social Work (York)
The University of York > Health Sciences (York)
Depositing User: York RAE Import
Date Deposited: 14 Aug 2009 08:34
Last Modified: 14 Aug 2009 08:34
Published Version: http://dx.doi.org/10.1093/aje/kwj361
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/aje/kwj361

Share / Export

Statistics